Posted 1 hour 36 minutes ago by mfredricks1216 • 0 answers
Hi. I am Makenzie I'm 23 and I had sex with my boyfriend Monday October 10,2016 WITH A CONDOM but it broke. The next day in the morning I got plan b(the morning after pill) and it says the side effects from it would only last 48-72 hours. I can't say Ihad any side effects at all. Then ...
Posted 1 hour 37 minutes ago by RRT44angels • 0 answers
Is amoxicillin a good antibiotic for tooth infection
Posted 1 hour 47 minutes ago by Tj_Smith • 0 answers
So i've recently become sexually active and about 15 days ago i did it with my boyfriend, i forgot to take my pill for 2 days after then took it immediately on the third days morning and another that night as i usually do, so i began getting a bit of brown spotting because i missed a couple ...
Posted 1 hour 54 minutes ago by Freetie • 0 answers
I was wondering if anyone else has this birth control? I was on Leena for about two years, finally switched off of it because I was so sick of the mood swings, plus a nonexistent sex drive. I'm really worried about gaining weight on this new birth control, plus the possibility of acne, because ...
Posted 3 hours 25 minutes ago by megandear3 • 0 answers
I was just prescribed this combination and it makes me nervous because I also take an antidepressant at night. I can't take it during the day because it makes me very tired. I'm just exhausted and as soon as I hit my bed I toss and turn. HELP!!!
Posted 3 hours 46 minutes ago by Gginamarie • 0 answers
Posted 4 hours 23 minutes ago by thesellrep • 0 answers
Started suffering symptoms 18 months ago or so and was exposed to benzene and biphenyls (Polychlorinated Biphenyls) previously. Would that exposure take years before developing symptoms?
Posted 4 hours 26 minutes ago by Diablocita • 1 answer
I lost my virginity on Oct 3, my bf used a condom but he said it had ripped so two days later I took Plan B. My period comes randomly throughout the month but it's oct 22 and I'm still waiting, I currently feel like it may occur because I feel bloating but I'm not sure yet. I'm ...
Posted 4 hours 31 minutes ago by Joe Tee • 0 answers
stopping the symptoms of Huntington's Disease. (The lab. is the Huntington's Disease Research Foundation in Worcester, Ma.). Has anyone read the patented Rx they have? Is there any interest in this research, which hopefully will be in clinical trials very soon here in the USA and possibly ...
Posted 4 hours 56 minutes ago by Andrew49571 • 0 answers
I've been on sixty milligrams of Prozac for fifty-seven days, eight weeks, and I still don't feel so well. Overall, I've been on Prozac itself since December 2015, but I started at ten milligrams; and ever since then, I've been slowly coming up to a higher dosage, and now ...
Posted 5 hours ago by cmcgonigle • 0 answers
Posted 5 hours ago by the good one • 0 answers
I have norma BM'S, I was diagnosed with viral gastritis, my stomach became very descend, I had no problem releasing gas or burping, 1 only drank 1/2 glass of the red citrate, within 20 min it was like I had blood running down my leg with clotts went to the bathroom and it was liquid but with ...
Posted 5 hours ago by AliceWu • 0 answers
I normally take it at 9, but I took it at 7 today. I thought it was already nine which was only 7. I've been taking this for 3 weeks and this is my first time took it at wrong time. Is that okay or a problem? Can I still have sexual activety with my husband or should I wait for 7 days?
Posted 5 hours ago by willy dykxhoorn • 0 answers
Posted 5 hours ago by Chros • 0 answers
My girlfriend takes 2X200mg pills of valporate today and threw them up , she usually takes them T 8:00 am and 8:00 pm, it's is now 12:30 pm,so has been approximately 4 hours since she threw them up, should she take another dose or wait until tonight?